Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Wilmington, OH

April 4, 20115 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 4, 2011, 3:22 PM EDT for 5 counties in Ohio. It was in force for 16 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 3:22 PM EDT (19:22 UTC)
Expired
Apr 4, 2011, 3:38 PM EDT
In force
16 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Adams County, OH, Brown County, OH, Highland County, OH, Pike County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 3:35 PM EDTTSTM WND DMG4 Nne Sardinia, OHTREE DOWN.
Apr 4, 3:36 PM EDTTSTM WND DMG4 N Winchester, OHONE LARGE TREE DOWN ON SR 136 JUST NORTH OF EMERALD.
Apr 4, 3:40 PM EDTTSTM WND DMG4 Nne Sardinia, OHTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:05 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS51 KILN 041922
SVRILN
OHC001-015-071-131-141-042000-
/O.NEW.KILN.SV.W.0048.110404T1922Z-110404T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
322 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
  CENTRAL BROWN COUNTY IN SOUTHWEST OHIO...
  HIGHLAND COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 400 PM EDT.

* AT 316 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SARDINIA...
  MOVING NORTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEAMAN...
  BELFAST...
  PEEBLES...
  HILLSBORO...
  MARSHALL...
  LEESBURG...
  CYNTHIANA...
  KINCAID SPRINGS...

IN ADDITION...EMERALD...STATE ROUTE 136 AT US ROUTE 62...NEW
MARKET...RUSSELL...MAY HILL...BERRYSVILLE...LOCUST GROVE AND HIGHLAND
COUNTY AIRPORT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.

&&

LAT...LON 3884 8405 3890 8403 3935 8361 3927 8296
      3901 8324 3901 8327 3897 8327 3879 8346
TIME...MOT...LOC 1922Z 237DEG 66KT 3900 8372

$$


BINAU
2 follow-up statements
274 
WWUS51 KILN 041932
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT MON APR 4 2011

OHC001-015-071-131-141-042000-
/O.CON.KILN.SV.W.0048.000000T0000Z-110404T2000Z/
HIGHLAND OH-BROWN OH-ROSS OH-PIKE OH-ADAMS OH-
332 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN ADAMS...NORTHWESTERN PIKE...SOUTHWESTERN ROSS...EXTREME
EASTERN BROWN AND HIGHLAND COUNTIES...

AT 330 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BELFAST...MOVING NORTHEAST AT 765 MPH.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...CYNTHIANA...KINCAID SPRINGS...PIKE LAKE AND BAINBRIDGE.

IN ADDITION...LOCUST GROVE...HIGHLAND COUNTY AIRPORT...SAMANTHA...
SMOKY CORNERS...SINKING SPRING...ROCKY FORK LAKE...HIGHLAND AND
POPLAR GROVE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3898 8373 3907 8383 3935 8361 3927 8296
      3901 8324 3901 8327 3897 8327 3888 8337
TIME...MOT...LOC 1932Z 237DEG 66KT 3909 8352

$$


BINAU
347 
WWUS51 KILN 041938
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT MON APR 4 2011

OHC001-015-071-131-141-041948-
/O.CAN.KILN.SV.W.0048.000000T0000Z-110404T2000Z/
HIGHLAND OH-BROWN OH-ROSS OH-PIKE OH-ADAMS OH-
338 PM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS...NORTHWESTERN
PIKE...SOUTHWESTERN ROSS...EXTREME EASTERN BROWN AND HIGHLAND
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND HEAVY RAIN ARE STILL LIKELY AS THE STORM MOVES AWAY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3898 8373 3907 8383 3935 8361 3927 8296
      3901 8324 3901 8327 3897 8327 3888 8337
TIME...MOT...LOC 1938Z 237DEG 66KT 3914 8339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:53 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 4, 1:53 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EDT MON APR 4 2011

.SYNOPSIS...
LOW PRESSURE WILL CROSS NORTHEAST THROUGH THE GREAT LAKES REGION
TODAY. A TRAILING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE OHIO
VALLEY AT THE SAME TIME. HIGH PRESSURE WILL BUILD OVER THE MIDWEST
EARLY ON TUESDAY AND USHER IN DRIER AIR TO THE OHIO VALLEY

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WEATHER FORECAST WILL BE COMPLEX THROUGH THE REMAINDER OF THE DAY.

A DYNAMIC UPR LVL TROF WILL PUSH TOWARD THE LOWER GREAT LAKES AND
OHIO VALLEY THIS AFTERNOON. ATTENDANT SFC COLD FRONT WILL MOVE
FROM NW TO SE ACRS THE FORECAST AREA.  MODELS CONTINUE TO INDICATE
SUBSTANTIAL LOW LEVEL FORCING AHEAD OF THE FRONT. INSTABILITY
SHOULD BE SUFFICIENT FOR CONTINUED THUNDERSTORM DEVELOPMENT AHEAD
OF THE FRONT. PER COORDINATION WITH SPC...IT APPEARS THAT THE BEST
INSTABILITY AND CHANCE FOR SVR STORMS FOR THE REMAINDER OF THE DAY
WILL BE ALONG AND SOUTH OF THE OHIO RIVER...OR FROM THE CINCINNATI
METRO TO PORTSMOUTH AND POINTS SOUTH THEREOF. WITH A VERY STRONG
WIND FIELD IN PLACE...DAMAGING WINDS WILL STILL BE A THREAT...ALTHOUGH
SOME ISOLATED LARGE HAIL CAN'T BE RULED OUT. HAVE HIGHS RANGING
FROM THE LOWER 60S NORTHWEST TO THE LOWER 70S SOUTHEAST...WITH
SOME FALLING TEMPERATURES EXPECTED ACRS THE NORTHWEST THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
STORMS WILL DIE OUT QUICKLY THIS EVENING IN THE POST FRONTAL
ENVIRONMENT...DYING OUT ENTIRELY WITH THE PASSAGE OF THE H5
TROUGH. COLDER AIR WILL ADVECT IN ON UNIFORM NORTHWEST FLOW AS
HIGH PRESSURE BUILDS IN THE MIDWEST. SOUTHERLY FLOW WILL RETURN TO
THE REGION LATE TUESDAY...BUT NIGHTTIME LOWS WILL REMAIN COOL AS
THE SURFACE SHOULD DECOUPLE AND ANY WINDS WON'T BE ABLE TO MAKE A
SURFACE APPEARANCE UNTIL THE MIX DURING THE DAYTIME HEATING ON
WEDNESDAY. DID NOT MAKE ANY SIGNIFICANT CHANGES TO MAX/MIN TEMPS
THROUGH THE PERIOD AFTER TODAY.

MODELS ARE POINTING AT THE POSSIBILITY OF A NARROW BAND OF SHOWERS
BEING SQUEEZED OUT NORTH OF THE I-70 CORRIDOR IN OHIO AND INDIANA
ON WEDNESDAY. THIS REMAINS TO BE SEEN BUT SOME LOW CHANCE POPS
WERE WARRANTED AS THE WARM ADVECTION OVER THE REGION SHOULD BRING
IN ANOTHER ROUND OF MOISTURE...COINCIDING WITH A SURFACE LOW
DROPPING SOUTH AND STALLING IN THE SOUTHERN GREAT LAKES/NORTHERN
OHIO VALLEY REGION.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
ACTIVE WEATHER PATTERN LOOKS TO DEVELOP LATE NEXT WEEK INTO NEXT
WEEKEND. A MEAN TROF DEVELOPS OVER THE WEST WITH UPSTREAM RIDGING
OVER THE OHIO VALLEY. INITIAL SFC WAVE TO LIFT OUT FROM THE CNTRL
PLAINS INTO THE GREAT LAKES THU/THU NIGHT. THE AFOREMENTIONED
FRONTAL BOUNDARY TO LIFT NORTH AS A WARM FRONT. AHD OF THIS
FEATURE WL MENTION CHC POPS LATE THU AFTN/THU NIGHT WITH THE BEST
CHC ACROSS THE NW.

THE REGION IS IN THE WARM SECTOR ON FRIDAY WITH THE WEAKENING SFC
WAVE TRACKING  THRU THE SRN GREAT LAKES. WL CONTINUE CHC POPS ACRS
THE ENTIRE AREA.

FRONTAL BOUNDARY TO LAY OUT ACROSS THE RGN NEXT SAT BUT UPPER SUPPORT
IS LACKING. WL CONT LOW CHC POPS WITH THE BETTER THREAT APPEARING TO
BE LATE SUNDAY INTO MONDAY WHEN A MORE SIGNIFICANT WAVE IS EXPECTED
TO EJECT NE OUT FROM THE PLAINS.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE TAF SITES BETWEEN 18Z
AND 23Z. ABUNDANT LOW LEVEL MOISTURE AND LOW LEVEL FORCING WILL
BRING SHOWERS AND THUNDERSTORMS TO THE TAF SITES OUT AHEAD OF THE
COLD FRONT. AVIATORS CAN EXPECT MVFR/IFR CIGS AND VSBYS IN
THUNDERSTORMS. AFTER FRONTAL PASSAGE...UPPER LEVEL TROUGH AXIS
WILL PASS ACRS THE REGION OVERNIGHT. SYNOPTIC SCALE SHOWERS ARE
EXPECTED BEHIND THE FRONT WHICH WILL PRODUCE MVFR CONDITIONS.
THERE IS SOME POTENTIAL FOR SOME IFR CIGS TO DEVELOP JUST BEHIND
THE FRONT...BUT WILL CONTINUE TO MONITOR SURFACE OBSERVATIONS AND
AMEND TAFS ACCORDINGLY IF THIS BECOMES A HIGHER POSSIBILITY.
OTHERWISE...ONCE UPPER LEVEL TROF PASSES TO THE EAST...PCPN WILL
END...AND MVFR CIGS WILL LINGER. SURFACE HIGH PRESSURE WILL THEN
BUILD INTO THE TAF SITES ON TUESDAY. MVFR CIGS WILL MIX TO A VFR
CUMULUS DECK. WINDS WILL CONTINUE TO BE GUSTY THROUGH THE
PERIOD...SHIFTING TO THE NORTHWEST BEHIND THE COLD FRONT WITH WIND
GUSTS TO 25 KNOTS.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN SHOWERS AND
THUNDERSTORMS FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...FRANKS
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Apr 4, 3:12 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
312 PM EDT MON APR 4 2011

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>056-060>063-070>072-077>079-051915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
312 PM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND
EVENING. THUNDERSTORMS WITH HEAVY RAIN WILL PRODUCE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ064-065-073-074-080>082-088-051915-
MASON-LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-
SCIOTO-
312 PM EDT MON APR 4 2011

...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND
EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING
STRAIGHT LINE WINDS BEING THE MAIN THREAT FROM THESE STORMS. LARGE
HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALIZED FLOODING
WILL ALSO OCCUR WITH SOME OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS EXPECTED.

In the hours before

Local storm report, Apr 4, 1:02 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
102 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLOOD            CENTERVILLE             39.82N 85.00W
04/04/2011                   WAYNE              IN   EMERGENCY MNGR

            MATTIE HARRIS ROAD CLOSED DUE TO FLOODING. NUMEROUS OTHER
            ROADS IN COUNTY WITH HIGH WATER.

&&

MYRONP
Local storm report, Apr 4, 1:52 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLOOD            ST. PARIS               40.13N 83.96W
04/04/2011                   CHAMPAIGN          OH   COUNTY OFFICIAL

            A COUPLE OF ROADS WITH HIGH WATER.

&&

MYRONP
Local storm report, Apr 4, 1:53 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLOOD            TROY                    40.04N 84.22W
04/04/2011                   MIAMI              OH   COUNTY OFFICIAL

            SEVERAL ROADS WITH HIGH WATER.

&&

MYRONP
Special weather statement, Apr 4, 1:54 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT MON APR 4 2011

INZ074-075-080-KYZ089>097-OHZ051-053>055-061>064-070>072-077>080-
041845-
DEARBORN IN-OHIO IN-SWITZERLAND IN-GRANT KY-BOONE KY-CAMPBELL KY-
KENTON KY-PENDLETON KY-GALLATIN KY-BRACKEN KY-CARROLL KY-OWEN KY-
CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-CLINTON OH-BUTLER OH-
WARREN OH-FAYETTE OH-PICKAWAY OH-GREENE OH-CLARK OH-MADISON OH-
FRANKLIN OH-MIAMI OH-MONTGOMERY OH-
154 PM EDT MON APR 4 2011

...LINE OF THUNDERSTORMS CROSSING THE AREA THIS AFTERNOON...

AT 149 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM WRIGHT-PATTERSON AIR FORCE BASE TO HAMILTON TO CARROLLTON...MOVING EAST
AT 50 MPH.

AS THE LINE CONTINUES TO SLOWLY STRENGTHEN...WIND GUSTS TO 50 MPH AND
ONE HALF INCH DIAMETER WILL BE POSSIBLE WITH THESE STORMS AS THEY
PROGRESS TO THE EAST AND NORTHEAST.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...MONROE...
FOREST PARK...NEW CARLISLE...SPRINGBORO...FAIRBORN...BEAVERCREEK...
SPRINGDALE...MOUNT HEALTHY...NORTH COLLEGE HILL...ENON AND CHEVIOT.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3838 8491 3845 8493 3843 8497 3851 8500
      3852 8504 3856 8502 3860 8523 3872 8533
      3875 8527 3871 8521 3882 8522 3940 8454
      4002 8401 3994 8303 3948 8345 3856 8436
      3850 8454 3836 8473 3833 8481

BINAU
Local storm report, Apr 4, 2:14 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
214 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLOOD            ELDORADO                39.90N 84.68W
04/04/2011                   PREBLE             OH   LAW ENFORCEMENT

            WATER WAS REPORTED OVER ONE ROADWAY IN NORTH CENTRAL
            PREBLE COUNTY.

&&

ANOVAK
Special weather statement, Apr 4, 2:51 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT MON APR 4 2011

KYZ092-093-096>100-OHZ046-054>056-062>065-072-073-077>082-041945-
CAMPBELL KY-KENTON KY-PENDLETON KY-BRACKEN KY-MASON KY-LEWIS KY-
ROBERTSON KY-CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-ROSS OH-
FAIRFIELD OH-CLINTON OH-FAYETTE OH-PICKAWAY OH-GREENE OH-PIKE OH-
MADISON OH-FRANKLIN OH-LICKING OH-DELAWARE OH-ADAMS OH-
251 PM EDT MON APR 4 2011

...LINE OF THUNDERSTORMS TO CROSS THE AREA THROUGH 345 PM EDT...

AT 249 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM HILLIARD TO WILMINGTON TO ANDERSON TOWNSHIP...MOVING EAST AT 50
MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS...WITH
RAINFALL RATES IN EXCESS OF AN INCH PER HOUR.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
AMELIA...UPPER ARLINGTON...SABINA...WORTHINGTON...BATAVIA...
BROOKSVILLE...FELICITY...MINERVA PARK...BETHEL...WESTERVILLE AND NEW
VIENNA.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4008 8218 3991 8238 3992 8245 3983 8246
      3900 8322 3901 8327 3894 8327 3852 8364
      3846 8386 3849 8394 3842 8400 3848 8418
      3857 8422 3853 8448 3898 8453 3925 8400
      3957 8376 4011 8317 4023 8218 4023 8217

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:49 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby71 min
Apr 4, 6:10 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer50 min
Apr 4, 7:06 AM EDTSpecial Weather StatementILNAuglaize, Champaign, Darke, Hardin, Logan, Miami and 3 more54 min
Apr 4, 8:01 AM EDTSevere Thunderstorm WarningILNDarke, Miami29 min
Apr 4, 8:10 AM EDTSevere Thunderstorm WarningILNButler, Preble50 min
Apr 4, 8:36 AM EDTSpecial Weather StatementILNUnion24 min
Apr 4, 8:50 AM EDTSpecial Weather StatementILNDelaware25 min
Apr 4, 8:54 AM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison, Montgomery51 min
Apr 4, 9:21 AM EDTSpecial Weather StatementILNButler, Clinton, Fayette, Warren39 min
Apr 4, 9:42 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway63 min
Apr 4, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Apr 4, 12:22 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Montgomery, Preble53 min
Apr 4, 12:51 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby7 hr
Apr 4, 12:59 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble61 min
Apr 4, 1:19 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble6 hr
Apr 4, 1:54 PM EDTSpecial Weather StatementILNClark, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more51 min
Apr 4, 2:26 PM EDTSevere Thunderstorm WarningILNClermont49 min
Apr 4, 2:51 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fairfield, Fayette and 6 more54 min
Apr 4, 3:07 PM EDTSevere Thunderstorm WarningILNClinton, Fairfield, Fayette, Highland, Pickaway, Ross38 min
Apr 4, 3:27 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Hocking, Licking, Pickaway52 min
Apr 4, 3:30 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more4 hr
Apr 4, 3:35 PM EDTFlash Flood WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway116 min
Apr 4, 3:44 PM EDTTornado WarningILNLicking21 min
Apr 4, 4:08 PM EDTAreal Flood AdvisoryILNBrown, Clinton, Fairfield, Fayette, Highland, Pickaway and 2 more3 hr
Apr 4, 4:15 PM EDTSpecial Weather StatementILNScioto60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.